RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



J. Comp. Eng. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comp. Eng. Math., 2015, том 2, выпуск 2, страницы 3–12 (Mi jcem1)  

Engineering Mathematics

Mathematical modeling of group concurrency in game theory

A. N. Ivutin, E. V. Larkin, A. S. Novikov

Tula State University, Tula, Russian Federation

Аннотация: The approach to an estimation of results of group «competitions» of intellectual agents is described. Petri–Markov models group «competition» are analyzed. Expressions for the determination of the probability density distribution and the participants or groups of participants win or lose «competition» are given. In general, the temporal and probabilistic characteristics of the game are obtained. The technique for an estimation of sequence of victories in «competition» of groups of subjects is offered, the estimation of efficiency of «competitions» of groups is resulted. Are considered two most often used principle of distribution of penalties: the lost group pays the penalty to the won group; each participant of the lost group pays the penalty to the won group, and sizes of penalties are distributed on time.

Ключевые слова: competition, group concurrent games, Petri–Markov nets, effectiveness, the penalty of a participant.

DOI: https://doi.org/10.14529/jcem150201

Полный текст: PDF файл (214 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 93A30
Поступила в редакцию: 15.05.2015
Язык публикации: английский

Образец цитирования: A. N. Ivutin, E. V. Larkin, A. S. Novikov, “Mathematical modeling of group concurrency in game theory”, J. Comp. Eng. Math., 2:2 (2015), 3–12

Цитирование в формате AMSBIB
\RBibitem{IvuLarNov15}
\by A.~N.~Ivutin, E.~V.~Larkin, A.~S.~Novikov
\paper Mathematical modeling of group concurrency in game theory
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/jcem1}
\crossref{https://doi.org/10.14529/jcem150201}
\elib{http://elibrary.ru/item.asp?id=23885331}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcem1
  • http://mi.mathnet.ru/rus/jcem/v2/i2/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Просмотров:
    Эта страница:88
    Полный текст:33
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019